I know this is my 2nd thread on HCG, but I’ve been on HCG monotherapy for 3 weeks now. My doctor’s protocol was 1000 IU 3x per week (MWF). The first week I noticed no improvements, although testicular hypertrophy was evident. I noticed a bit of bloating and weight gain, so I have since decreased the dose to 500 IU 3x per week.
I am now noticing some improvements, however I have good days and bad days. A good day will consist of better energy levels, lifted mood, increased libido and desire for sex. Overall, feel pretty good. On my bad days, I feel fatigued, brain-fogged, depressed, have anxiety and feel tense, and have stomach cramps. I inject my HCG around early evenings, and I notice the following day is usually a good day. But the next day (when Iâ??m due for my next injection) is when I tend to have a bad day.
It almost seems as though I get the benefits of my injection for about 36 hours, but then Iâ??m left with a full day of feeling crappy again. In my case, would you recommend I inject smaller doses more frequently (i.e. ED vs 3x per week) or would this not make a difference? Could these symptoms also be due to high estrogen? I find it odd that some days are good and some days are bad.